I was diagnosed with Gilberts Syndrome about 2-3years ago and once again by my current PCP 4 month ago. I thought nothing of it as they told me that it is harmless and does not have any symptoms. Well, 2 years ago i started feeling sort of fatigued through out the day. At first it happened in the september month of that said year. then again in march-april.... then a couple months later i was in full fatigue mode .. this lasted up until now, 2 years later....i go throughout my day very tired/fatigued. I got countless blood work studies done, they thought my thyroid was off... so they put me on synthryroid for a 7month period and it did nothing. (my values were under by a fraction which didnt even need to be treated but my doctor thought it might help w/ my tiredness) then they thought i had depression....which is possible, but its unlikely since everything in my life is perfect and im very happy. So other blood work checked all my vitamins... even HIV ... everything came back fine. I recently just thought to search GS in hopes to find out more, I was shocked when i found individuals who had GS experience what i have been for the past 2 years.... same false diagnosis, same pains in their back under the ribs... everything suggests that my GS is causing my fatigue. I tried doing vegetarian for a week or so ... saw very minimal improvement.. my dr even put me on welbutrin xl ... nothing ..... absolutley NOTHING is getting rid of my fatigue..........................what should i do? is there any medications that i can take?? anyone.... .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.